# SDR FDEA201108153280

- Difficulty date: August 15, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A5398676520600
- Condition: Bent
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE "U" CHANNEL IS BENT STR 33L BETWEEN FR 83 TO FR 84.   R & R CHANNEL AT STR 33L BETWEEN FR 83 TO FR 84 IAW SRM 51-40-21.  PARAGRAPH 7.
